# SDR YENA2024051500740

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON CROSS BEAM LOCATED BTW FR84 AND Y=800LH TO Y=1080LH OF CABIN PAX FLOOR STRUCTURE AT CENTER FUSELAGE III (W2); (RESOLVED ON W/O: 1308135 TASKCARD: NR-00009 )   REF TOMEX WO N265JB/2552/E190/BRIDGE CHECK NR 00085 CORROSION ON CROSS BEAM LOCATED BTW FR84 AND Y=800LH TO Y=- 1080LH OF CABIN PAX FLOOR STRUCTURE AT CENTER FUSELAGE III (W2) WAS REMOVED PER EMB-190 SRM 51-12-01, EMB-190 SRM 51-10-03 AND WAS EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-75-16 THEREFORE CROSS BEAM LOCATED BTW FR84 AND Y=800LH TO Y=1080LH WAS REPAIRED PER EMB-190 SRM 53-23-10 REP 55.
